# SDR PCAA9600281

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Contl Unit
- Part number: 78249028
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, CREW NOTICED RIGHT PROPELLER RPM WAS 1236.  CREW ABORTED TAKEOFF WITHOUT INCIDENT.  REMOVED AND REPLACED RIGHT PROPELLER CONTROL UNIT IAW DHC 8 MM.  LEAK CHECK AND OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
